Efficient analytic method for solving nonlinear fractional differential equations
Cited 0 times inCited 0 times in
- Efficient analytic method for solving nonlinear fractional differential equations
- Jang, Bongsoo
- Issue Date
- ELSEVIER SCIENCE INC
- APPLIED MATHEMATICAL MODELLING, v.38, no.5-6, pp.1775 - 1787
- In this paper, we propose a new approach of the generalized differential transform method (GDTM) for solving nonlinear fractional differential equations. In GDTM, it is a key to derive a recurrence relation of generalized differential transform (GDT) associated with the solution in the given fractional equation. However, the recurrence relations of complex nonlinear functions such as exponential, logarithmic and trigonometry functions have not been derived before in GDTM. We propose new algorithms to construct the recurrence relations of complex nonlinear functions and apply the GDTM with the proposed algorithms to solve nonlinear fractional differential equations. Several illustrative examples are demonstrated to show the effectiveness of the proposed method. It is shown that the proposed technique is robust and accurate for solving fractional differential equations.
- Appears in Collections:
- PHY_Journal Papers
- Files in This Item:
- There are no files associated with this item.
can give you direct access to the published full text of this article. (UNISTARs only)
Show full item record
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.